Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac may very well be the key

Posted by Teri on September 25, 2001, at 13:11:43

In reply to Re: Prozac may very well be the key kid47, posted by SLS on September 24, 2001, at 22:26:12

Hi. I was just on 75mg but it made me so sick after two months. The side effects were hell for me as were the withdrawals. I went to a psychiatrist finally (I was being treated by my internist) and he gave me 10mg of Celexa and Klonopin to help with the withdrawals. I was down to splitting a 37.5mg capsule for about two days when I saw him. He just told me to stop the Effexor XR at that point and do the Celexa and Klonopin and I hardly had any withdrawals after that. I've continued the Celexa, up to 20mg, and the Klonopin and am feeling so much better. I took the Effexor XR for my anxiety problems but the Effexor made my anxiety so much worse. It was aweful. Teri


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Teri thread:13781
URL: http://www.dr-bob.org/babble/20010917/msgs/79554.html